# SDR UPS96220410

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5752 · Aileron Tabs
- Part: Tab Hinge Ftg
- Condition: Corroded
- Location: Lt Inbd Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, L/W I/B AILERON TAB HAS ALL THREE HINGE FITTINGS CORRODED, TAB SIDE.  REMOVED L/W AILERON TAB I/B REMOVED FITTINGS AND INSTALLED NEW FITTINGS IAW SRM 51-30-2.
